Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An application of tensor analysis to the first variation of an integral


Author: J. H. Taylor
Journal: Bull. Amer. Math. Soc. 35 (1929), 231-236
DOI: https://doi.org/10.1090/S0002-9904-1929-04709-8
MathSciNet review: 1561716
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1929-04709-8

American Mathematical Society